# SDR RAIA980905

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7072 - JLN - RIGHT SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MIANTENANCE DEFERRED RIGHT SRL PER MEL 76-1 CATEGORY C.  (M)
